# SDR REXA2021090300683

- Difficulty date: June 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187611
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE AFT IS GOUGED FROM ROLL PIN. REPAIRED PAX DOOR HINGE FUSELAGE SIDE IAW REO# 670-53-21-582, REPAIR TYPE IV.
